# SDR CALA2016070195490

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 58,997 hours, 23,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN R2 DOOR SILL CORRODED AT FRAME  68.  FOUND OUT OF LIMITS SRM 53-41-14.  R & R THE R2 DOOR SILL & ATTACHING PARTS IAW SRM 51-72-11.
